Has anyone tried venlafaxine

I've been prescribed 37.5mg once a day then going up to twice a day after a week. I took it on Tuesday and Wednesday evening and got all of 3 hours sleep on Tuesday and about 1hour on Wednesday. Has anyone else experienced this? I've looked into it and some sites have said that the first week or so on it is rough but after that you should feel better. I'm just worried because I've had a migraine going on for over 4 weeks now and uni is really busy at the minute so can't afford to lose any sleep or take any more days off.

4 Replies

oldestnewest
  • Venflaxine is lethal it triggered 14 weeks of status migraine with several hospital admissions for uncontrollable vomiting had to exist in totally dark and quiet room

    its caused utter hell

  • Sorry to hear about your migraine. I've been on venlafaxin 37.5mg for 6 months and it has been super helpful. Have had migraine most days for last 5 years and this treatment for me is best if found. I had some side effects for 2 weeks but nothing since -- except better mood bc it's an antidepressant! But drugs effect different people very differentl . I'd say stick with it for 2 weeks and then make the call. I know the feeling of not being able to miss any uni or work but your health has to come first. (I had to quit my job which was devastating but 3 years later a lot of great things came out of that) Good luck!

  • I could not take venlafaxine. The side effects were dreadful. But as the previous poster said, we all react differently. I would suggest not increasing the dose until you can settle any side effects from your starting dose. If it doesn't workout there are plenty of other things to try.

    Good luck x

  • Hi I took venlaflaxine and ended up really ill with the side effects,it didnt help my migraines at all

You may also like...